MAUDE Adverse Event Report: CALDERA MEDICAL INC. TENSION FREE VAGINAL TAPE - OBTURATOR; TVT-CAL-OBTURATOR

CALDERA MEDICAL INC. TENSION FREE VAGINAL TAPE - OBTURATOR; TVT-CAL-OBTURATOR
Catalog Number 810081
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing, and the results will be reported as soon as they are available.The internal complaint's manufacture number is (b)(4).
 
Event or Problem Description
Dir 135092 received from tga in relation to ethicon - prosthesis, incontinence product details provided: tvto - prosthesis, incontinence clinical event information: 17/11/2005 - tvto, ant and post vaginal repair, cystoscopy - {name redacted} disclaimer: no further information available as reporter details have not been disclosed (confidential).".

Brand Name
TENSION FREE VAGINAL TAPE - OBTURATOR
Common Device Name
TVT-CAL-OBTURATOR
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr,
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL- ETHICON SARL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr,
suite 140
westlake village, CA 91361
MDR Report Key25047701
Report Number3003990090-2026-02061
Device Sequence Number13242059
Product Code OTN
UDI-Device Identifier10705031000346
UDI-Public10705031000346
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number810081
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale